Alert archive / Nebraska / Flash Flood Warnings in 2024
Flash Flood Warning 1, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at May 21, 2024, 12:26 AM MDT for Chase County, Hayes County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2024, 12:26 AM MDT (06:26 UTC)
- Expired
- May 21, 2024, 3:30 AM MDT
- In force
- 3 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chase County, NE, Hayes County, NE
The radar
The Goodland radar (KGLD), 114 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 248 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 296 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
The text
As transmitted.
612
WGUS53 KLBF 210626
FFWLBF
NEC029-085-210930-
/O.NEW.KLBF.FF.W.0001.240521T0626Z-240521T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
126 AM CDT Tue May 21 2024
The National Weather Service in North Platte has issued a
* Flash Flood Warning for...
Southeastern Chase County in southwestern Nebraska...
Southwestern Hayes County in southwestern Nebraska...
* Until 430 AM CDT /330 AM MDT/.
* At 126 AM CDT /1226 AM MDT/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Between 1 and 1.5
inches of rain have fallen. Additional rainfall amounts of 0.5 to
1 inch are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Wauneta, Enders, Enders Reservoir State Recreation Area, Hamlet,
Area A Campground, Center Dam Campground and Church Grove
Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4035 10107 4035 10109 4035 10111 4035 10121
4035 10127 4035 10128 4035 10132 4035 10134
4035 10149 4035 10154 4035 10158 4035 10161
4035 10163 4035 10165 4035 10168 4035 10170
4046 10161 4046 10114
FLASH FLOOD...RADAR INDICATED
$$
Snively1 follow-up statement
928
WGUS73 KLBF 210927
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
427 AM CDT Tue May 21 2024
NEC029-085-210937-
/O.EXP.KLBF.FF.W.0001.000000T0000Z-240521T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chase NE-Hayes NE-
427 AM CDT Tue May 21 2024 /327 AM MDT Tue May 21 2024/
...FLASH FLOOD WARNING WILL EXPIRE AT 430 AM CDT /330 AM MDT/ EARLY
THIS MORNING FOR SOUTHEASTERN CHASE AND SOUTHWESTERN HAYES
COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1000 AM CDT/900 AM MDT for
portions of central and southwest Nebraska.
&&
LAT...LON 4046 10161 4046 10114 4035 10107 4035 10109
4035 10111 4035 10121 4035 10127 4035 10128
4035 10132 4035 10134 4035 10149 4035 10152
4035 10170
$$
NMJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at May 20, 11:25 PM MDT, 1 hour 1 minute earlier. Its key messages:
- An all hazards severe weather situation including flooding appears likely tonight.
- Tornado potential appears to be focused south of Interstate 80.
- Very strong winds aloft and dry air moving in from Colorado will support the potential for very large hail and wind gusts 75 mph or stronger. This is most likely along and south of Interstate 80.
- The flood potential appears to be focused along and south of Interstate 80 including Custer county.
Area forecast discussion, May 20, 11:25 PM MDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service North Platte NE 1225 AM CDT Tue May 21 2024 .KEY MESSAGES... - An all hazards severe weather situation including flooding appears likely tonight. - Tornado potential appears to be focused south of Interstate 80. - Very strong winds aloft and dry air moving in from Colorado will support the potential for very large hail and wind gusts 75 mph or stronger. This is most likely along and south of Interstate 80. - The flood potential appears to be focused along and south of Interstate 80 including Custer county. && .MESOSCALE... Issued at 929 PM CDT Mon May 20 2024 A cold front has sagged south into the central Sandhills this evening and as of 9 PM CT, this feature was oriented from south of Alliance, to south of Thedford, to near Ord Nebraska. Low level easterly winds were present south of the front from the I-80 corridor into northern Kansas. Currently two areas of potential severe modes are anticipated across the far southern Sandhills and southwestern Nebraska. First: A tandem of supercell thunderstorms is currently just west of Yuma County Colorado. This activity may touch Chase, Hayes and Frontier counties over the next 2 to 5 hours. Tornado potential is highest in these areas. Second: The tornado threat will diminish further north toward Interstate 80. However, the threat for very large hail and intense wind gusts up to 80 MPH remain possible. The latest WoFS initiates convection just west of Lake McConaughy in the next hour and translates this east along I-80 over the next 2 to 4 hours. Composite reflectivity indicates some bowing segments traversing along and south of I-80. Ensemble probabilities for hail > 1" in diameter are near 100% from Perkins and Chase counties, east to southern Lincoln, Hayes and Frontier counties. SW Nebraska needs to monitor the weather situation closely into the early overnight hours! && .SHORT TERM /THROUGH WEDNESDAY/... Issued at 342 PM CDT Mon May 20 2024 All eyes are on the progress of a sfc low across the Colo Rockies this afternoon. The sfc low should move on to the plains early this evening setting up return moisture into Nebraska. An upper level plume of subtropical moisture across the srn Rockies this afternoon will move over Nebraska tonight raising the specter of heavy rain as storms repeat across swrn Nebraska. The HRRR has been predicting storm development near Denver 21-22z this afternoon. This lead storm will move east along a predicted stationary front across swrn Nebraska with more storms developing across the cntl high Plains to move through swrn Nebraska overnight. Arrival time in swrn Nebraska for the lead storm is 02-03z this evening and all hazards are possible with this storm. A disturbance across srn ID this afternoon will move east and set off a second area of thunderstorms across the Panhandle this evening. These storms will generally be elevated or post-frontal mainly posing a large or very large hail threat. Jet stream winds will be very strong, 50-70kts at h300mb, with deep layer shear well above 50kts. The MLCAPE will be confined to srn Nebraska and the BRN south of Interstate 80 is generally less than 25 tonight. This would seem to suggest isolated sfc based severe storm coverage but repeat storms shown by the CAMs increases coverage to scattered along and south of I-80. Storms over swrn Nebraska will be ingesting subtropical moisture aloft and a mix of very dry air from the southwest and moist air from the southeast. This is the basis for the SPC 75 mph+ significant wind gust threat. The very strong deep layer shear supports the 2+ inch hail threat. The risk of upscale storm growth leading to an organized "high end" wind event across swrn Nebraska is uncertain; the CAMs don't show it. The CAMs do show the cap weakening and storms developing across cntl Nebraska late this evening. One or both of the storm complexes across wrn Nebraska are expected to merge over cntl Nebraska forming large complex of thunderstorms lasting overnight. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... Issued at 342 PM CDT Mon May 20 2024 Two more storm systems are in the forecast Thursday and Sunday. Chance-likely POPs for thunderstorms are in place Thursday night. High-end chance POPs are in place for the system Sunday. The models are in very good agreement tracking a system across nrn British Columbia through the nrn Plains Thursday night into Friday. The focus for storms Thursday evening is a cold front moving through wrn Nebraska. The GFS and ECM show the front lighting up along and east of highway 83 near or after 00z Thursday evening. Another system across the Bering Sea this afternoon could track through the nrn Plains Sunday setting off thunderstorms across wrn and ncntl Nebraska. Both systems will be operating in a strongly sheared environment featuring h500mb winds around 50kts and instability appears to be limiting storm coverage. A check on the GFS in CONRAD in Bufkit shows potential for severe weather Thursday nonetheless. The situation next Sunday is beyond the reach of Bufkit and the ECM is fairly quiet in terms of QPF. && .AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/... Issued at 1224 AM CDT Tue May 21 2024 Expect occasional thunderstorms for both the KLBF and KVTN terminals through daybreak. Wind gusts up to 45 KTS are possible at the KLBF terminal through 08z overnight. The threat for showers will continue through Tuesday morning with ceilings below 1000 FT AGL at the KLBF and KVTN terminals. Ceilings will climb to MVFR levels Tuesday afternoon before clouds scatter out Tuesday evening. && .HYDROLOGY... Issued at 1116 AM CDT Mon May 20 2024 The HRRR suggests repeating storms across swrn and scntl Nebraska tonight which will likely be supercellular. This could lead to 3 inches of rainfall. A single storm putting down 1.5 inches in less than an hour isn't a big problem but the second storm of the same caliber a few hours later would probably cause flooding. The RAP model viz Bufkit suggests deep moisture extending to 300 mb will be in place supporting heavy rainfall and it is worth noting satellite shows an expansive plume of subtropical moisture feeding in through the srn Rockies and Mexico. Some of this moisture will be drawn into a developing upper low across Nebraska tonight. The h850-700mb moisture transport in the RAP model is perhaps modest but the theta-e advection looks strong. Winds at h850mb are very modest at just 10-20kts so this doesn't appear to be a blockbuster heavy rain event. Moisture availability and repeating storms are the basis for a Flood Watch across swrn and scntl Nebraska tonight. The watch outline generally follows the 100 percent probability of 1 inch of rain in 12hr shown by the HREF. && .LBF WATCHES/WARNINGS/ADVISORIES... Flood Watch until 10 AM CDT /9 AM MDT/ this morning for NEZ038- 057>059-069>071. && MESOSCALE...Buttler SHORT TERM...CDC LONG TERM...CDC AVIATION...Buttler HYDROLOGY...CDC
Hazardous weather outlook, May 20, 3:25 PM MDT, 9 hours 1 minute before
Hazardous Weather Outlook National Weather Service North Platte NE 425 PM CDT Mon May 20 2024 NEZ004>010-022>029-035>038-056>059-069>071-094-212130- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 425 PM CDT Mon May 20 2024 /325 PM MDT Mon May 20 2024/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Rest of this afternoon and Tonight. Rain and thunderstorm chances increase quickly Monday evening including the threat for severe weather. Large hail up to baseball size and damaging wind gusts near 75 mph are the main concerns though a tornado or two cannot be ruled out. The areas most prone to these hazards are south of Highway 92 and west of Highway 183. A damaging wind threat may potentially last into early Tuesday morning for central Nebraska. All thunderstorms will be capable of heavy rain with potential for brief periods of one inch per hour rain rates. While widespread flash flooding is not anticipated, localized flooding as well as rises on area streams and rivers are possible. As such, a Flood Watch has been issued for portions of southwest Nebraska through Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The threat for locally heavy rain will continue through Tuesday morning, mainly for areas east of Highway 61. Rain and thunderstorms are expected to taper off during the afternoon hours Tuesday. Event total rainfall amounts of 1 to 2 inches are likely with localized amounts approaching 3 inches possible. Additional thunderstorm development is possible Tuesday evening west of Highway 83, but no severe weather is expected at this time. Rain and thunderstorms are again likely late Thursday into Friday. Currently, the threat for severe weather with this activity is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed, mainly this evening and late tonight across southwest and central Nebraska. The public is encouraged to submit reports of observed severe weather to the NWS North Platte office.
In the hours before
Special weather statement, May 20, 11:32 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service North Platte NE
1232 AM CDT Tue May 21 2024
NEZ006-008-009-210600-
Brown NE-Rock NE-Keya Paha NE-
1232 AM CDT Tue May 21 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROCK...EAST CENTRAL
BROWN AND SOUTH CENTRAL KEYA PAHA COUNTIES THROUGH 100 AM CDT...
At 1232 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bassett, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bassett and Long Pine.
This includes the following highways...
Highway 183 between mile markers 180 and 182, and between mile
markers 197 and 199.
Highway 20 between mile markers 250 and 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4250 9967 4262 9978 4277 9952 4260 9934
TIME...MOT...LOC 0532Z 239DEG 18KT 4259 9961
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SnivelySpecial weather statement, May 20, 11:34 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service North Platte NE
1234 AM CDT Tue May 21 2024
NEZ069>071-210615-
Chase NE-Frontier NE-Hayes NE-
1234 AM CDT Tue May 21 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN FRONTIER...
SOUTHEASTERN CHASE AND SOUTHERN HAYES COUNTIES THROUGH 115 AM
CDT/1215 AM MDT/...
At 1234 AM CDT/1134 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Wauneta, or 15 miles southeast of Imperial, moving
east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wauneta and Hamlet.
This includes Highway 61 between mile markers 25 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT/200 AM MDT/ for
southwestern Nebraska.
&&
LAT...LON 4035 10164 4041 10163 4047 10078 4035 10077
TIME...MOT...LOC 0534Z 269DEG 40KT 4035 10144
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BrownSpecial weather statement, May 20, 11:40 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service North Platte NE
1240 AM CDT Tue May 21 2024
NEZ038-059-210615-
Custer NE-Lincoln NE-
1240 AM CDT Tue May 21 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN LINCOLN AND SOUTHWESTERN
CUSTER COUNTIES THROUGH 115 AM CDT...
At 1240 AM CDT, Doppler radar was tracking a strong thunderstorm near
Maxwell, or 17 miles east of North Platte, moving northeast at 30
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brady, Maxwell, Keith, Jeffrey Canyon State Wildlife Management Area,
Cottonwood Canyon State Wildlife Management Area, and Etna.
This includes Interstate 80 in Nebraska between mile markers 185 and
205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for southwestern
Nebraska.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
central Nebraska.
&&
LAT...LON 4110 10064 4137 10038 4123 10003 4104 10019
4104 10023 4100 10023 4080 10039
TIME...MOT...LOC 0540Z 216DEG 26KT 4106 10045
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SnivelyLocal storm report, May 20, 11:44 PM MDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1244 AM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM Hail 4 SSW Wauneta 40.37N 101.40W
05/21/2024 E1.75 Inch Chase NE Public
Caller reported golf ball hail ongoing.
&&
NMJSpecial weather statement, May 20, 11:56 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
1256 AM CDT Tue May 21 2024
NEZ006-009-210630-
Rock NE-Keya Paha NE-
1256 AM CDT Tue May 21 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN ROCK AND SOUTHEASTERN
KEYA PAHA COUNTIES THROUGH 130 AM CDT...
At 1256 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Bassett, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mariaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4258 9951 4268 9961 4284 9938 4284 9927
4269 9925
TIME...MOT...LOC 0556Z 234DEG 18KT 4267 9947
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SnivelySpecial weather statement, May 21, 12:14 AM MDT, 12 minutes before
Special Weather Statement
National Weather Service North Platte NE
114 AM CDT Tue May 21 2024
NEZ037-038-059-210700-
Custer NE-Lincoln NE-Logan NE-
114 AM CDT Tue May 21 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN LINCOLN...EASTERN
LOGAN AND WESTERN CUSTER COUNTIES THROUGH 200 AM CDT...
At 114 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Gandy to 13 miles south of
Arnold to 7 miles north of Gothenburg. Movement was northeast at 35
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Arnold, Callaway, Gandy, Logan, Tarboz Lake, Shanklin Bluff, Pleasant
Hill, Etna, Hoagland, Milldale, Finchville, and Vroman.
This includes the following highways...
Highway 2 between mile markers 248 and 257.
Highway 92 between mile markers 233 and 269.
Interstate 80 in Nebraska near mile marker 207.
Highway 83 between mile markers 104 and 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for southwestern
and west central Nebraska.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
central Nebraska.
&&
LAT...LON 4112 10031 4126 10062 4173 10034 4173 9990
4137 9982 4104 10010 4104 10023 4089 10023
TIME...MOT...LOC 0614Z 205DEG 32KT 4135 10043 4123 10024 4104 10021
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SnivelyThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:23 PM MDT | Special Weather Statement | LBF | Boyd | 22 min |
| May 20, 8:17 PM MDT | Special Weather Statement | LBF | Deuel | 43 min |
| May 20, 8:54 PM MDT | Special Weather Statement | LBF | Loup | 36 min |
| May 20, 8:57 PM MDT | Special Weather Statement | LBF | Blaine | 33 min |
| May 20, 9:28 PM MDT | Special Weather Statement | LBF | Loup | 32 min |
| May 20, 9:29 PM MDT | Special Weather Statement | LBF | Custer | 31 min |
| May 20, 9:34 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Loup | 41 min |
| May 20, 9:43 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 47 min |
| May 20, 9:46 PM MDT | Special Weather Statement | LBF | Rock | 44 min |
| May 20, 9:53 PM MDT | Special Weather Statement | LBF | Lincoln | 37 min |
| May 20, 10:03 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 27 min |
| May 20, 10:14 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 46 min |
| May 20, 10:16 PM MDT | Special Weather Statement | LBF | Lincoln | 44 min |
| May 20, 10:23 PM MDT | Areal Flood Advisory | LBF | Lincoln | 5 hr |
| May 20, 10:27 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 33 min |
| May 20, 10:29 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 19 min |
| May 20, 10:47 PM MDT | Special Weather Statement | LBF | Brown | 43 min |
| May 20, 10:55 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 35 min |
| May 20, 10:58 PM MDT | Special Weather Statement | LBF | Lincoln | 47 min |
| May 20, 11:32 PM MDT | Special Weather Statement | LBF | Rock | 28 min |
| May 20, 11:34 PM MDT | Special Weather Statement | LBF | Hayes | 41 min |
| May 20, 11:40 PM MDT | Special Weather Statement | LBF | Lincoln | 35 min |
| May 20, 11:41 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 49 min |
| May 20, 11:56 PM MDT | Special Weather Statement | LBF | Keya Paha | 34 min |
| May 21, 12:04 AM MDT | Areal Flood Advisory | LBF | Chase, Hayes | 3 hr |
| May 21, 12:14 AM MDT | Special Weather Statement | LBF | Logan | 46 min |
| May 21, 12:24 AM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 66 min |
| May 21, 12:35 AM MDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| May 21, 12:53 AM MDT | Flash Flood Warning | LBF | Hayes | 3 hr |
| May 21, 1:05 AM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 55 min |
| May 21, 1:22 AM MDT | Special Weather Statement | LBF | Custer | 53 min |
Nearby
Flash Flood Warnings in Nebraska, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.